# SDR CA101206009

- Difficulty date: December 1, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE DURING FLIGHT, THE PILOT NOTICED A LOW OIL PRESSURE AND ELECTED TO SHUT THE ENGINE DOWN.   AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  TROUBLESHOOTING IS ON-GOING AND FOCUSING ON INDICATION ISSUES.
